Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 80, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Oct 30, 2016, 3:45 PM EDT. It took effect at Oct 31, 2016, 12:00 PM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2016, 3:45 PM EDT (19:45 UTC)
- In effect from
- Oct 31, 2016, 12:00 PM EDT
- Expired
- Nov 1, 2016, 3:27 PM EDT
- In force
- 27 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
936 WHUS73 KGRR 301945 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 345 PM EDT SUN OCT 30 2016 LMZ846>849-310345- /O.NEW.KGRR.SC.Y.0080.161031T1600Z-161101T2200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 345 PM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 6 PM EDT TUESDAY. * WINDS...BECOMING SOUTH 15 TO 25 KNOTS MONDAY AND SOUTH TO 30 KNOTS MONDAY NIGHT. * WAVES...3 TO 5 FEET MONDAY BUILDING TO 4 TO 6 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
609 WHUS73 KGRR 310117 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 917 PM EDT SUN OCT 30 2016 LMZ846>849-310930- /O.CON.KGRR.SC.Y.0080.161031T1600Z-161101T2200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 917 PM EDT SUN OCT 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 6 PM EDT TUESDAY... * WINDS...BECOMING SOUTH 15 TO 25 KNOTS MONDAY AND SOUTH TO 30 KNOTS MONDAY NIGHT. * WAVES...3 TO 5 FEET MONDAY BUILDING TO 4 TO 6 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
656 WHUS73 KGRR 310706 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 306 AM EDT MON OCT 31 2016 LMZ844-845-311515- /O.EXB.KGRR.SC.Y.0080.161101T0000Z-161101T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 306 AM EDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT TUESDAY. * WINDS...BECOMING SOUTH 15 TO 25 KNOTS TONIGHT. * WAVES...BUILDING TO 2 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>849-311515- /O.CON.KGRR.SC.Y.0080.161031T1600Z-161101T2200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 306 AM EDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT TUESDAY... * WINDS...BECOMING SOUTH 15 TO 25 KNOTS TODAY AND SOUTH TO 30 KNOTS TONIGHT. * WAVES...3 TO 5 FEET TODAY BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
845 WHUS73 KGRR 311341 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 941 AM EDT MON OCT 31 2016 LMZ846>849-312145- /O.CON.KGRR.SC.Y.0080.161031T1600Z-161101T2200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 941 AM EDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY... * WINDS...SOUTH 15 TO 25 KNOTS TODAY AND SOUTH TO 30 KNOTS TONIGHT. * WAVES...3 TO 5 FEET TODAY BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-312145- /O.CON.KGRR.SC.Y.0080.161101T0000Z-161101T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 941 AM EDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT TUESDAY... * WINDS...BECOMING SOUTH 15 TO 25 KNOTS TONIGHT. * WAVES...BUILDING TO 2 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
574 WHUS73 KGRR 311941 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 341 PM EDT MON OCT 31 2016 LMZ846>849-010345- /O.CON.KGRR.SC.Y.0080.000000T0000Z-161101T2200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 341 PM EDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY... * WINDS...SOUTH TO 30 KNOTS TONIGHT...DECREASING TO 10 TO 20 KNOTS FROM THE SOUTHWEST TUESDAY. * WAVES...4 TO 6 FEET TONIGHT...SUBSIDING TO 1 TO 3 FEET BY LATE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-010345- /O.CON.KGRR.SC.Y.0080.161101T0000Z-161101T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 341 PM EDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT TUESDAY... * WINDS...BECOMING SOUTH 15 TO 25 KNOTS EARLY TONIGHT...THEN DIMINISHING TO 10 TO 20 KNOTS TUESDAY DURING THE DAY. * WAVES...BUILDING TO 2 TO 5 FEET TONIGHT...SUBSIDING TO 1 TO 3 FEET BY LATE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
229 WHUS73 KGRR 010159 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 959 PM EDT MON OCT 31 2016 LMZ846>849-011000- /O.CON.KGRR.SC.Y.0080.000000T0000Z-161101T2200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 959 PM EDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY... * WINDS...SOUTH TO 30 KNOTS TONIGHT...DECREASING TO 10 TO 20 KNOTS FROM THE SOUTHWEST TUESDAY. * WAVES...4 TO 6 FEET TONIGHT...SUBSIDING TO 1 TO 3 FEET BY LATE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-011000- /O.CON.KGRR.SC.Y.0080.000000T0000Z-161101T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 959 PM EDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... * WINDS...BECOMING SOUTH 15 TO 25 KNOTS EARLY TONIGHT...THEN DIMINISHING TO 10 TO 20 KNOTS TUESDAY DURING THE DAY. * WAVES...BUILDING TO 2 TO 5 FEET TONIGHT...SUBSIDING TO 1 TO 3 FEET BY LATE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
403 WHUS73 KGRR 010728 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 328 AM EDT TUE NOV 1 2016 LMZ846>849-011530- /O.CON.KGRR.SC.Y.0080.000000T0000Z-161101T2200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 328 AM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTH TO 30 KNOTS DECREASING TO 10 TO 20 KNOTS. * WAVES...4 TO 6 FEET...SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-011500- /O.CON.KGRR.SC.Y.0080.000000T0000Z-161101T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 328 AM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...SOUTH 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS DURING THE DAY. * WAVES...BUILDING TO 2 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET BY LATE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
587 WHUS73 KGRR 011451 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI ISSUED BY NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1051 AM EDT TUE NOV 1 2016 LMZ844-845-011600- /O.EXP.KGRR.SC.Y.0080.000000T0000Z-161101T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1051 AM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... WINDS AND WAVE HEIGHTS HAVE FALLEN BELOW ADVISORY LEVELS THIS MORNING AND THE TREND SHOULD CONTINUE THROUGH THE DAY. $$ LMZ846>849-012200- /O.CON.KGRR.SC.Y.0080.000000T0000Z-161101T2200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1051 AM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTH TO 30 KNOTS DECREASING TO 10 TO 20 KNOTS. * WAVES...4 TO 6 FEET...SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
233 WHUS73 KGRR 011927 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 327 PM EDT TUE NOV 1 2016 LMZ846>849-012030- /O.CAN.KGRR.SC.Y.0080.000000T0000Z-161101T2200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 327 PM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE DIMINISHING ACROSS THE AREA. WAVES OF 2 TO 4 FEET WILL SUBSIDE THROUGH THE EVENING. $$ NJJ
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 3:30 PM EDT, 15 minutes earlier.
Area forecast discussion, Oct 30, 3:30 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
330 PM EDT Sun Oct 30 2016
LATEST UPDATE...
Synopsis/Short Term/Long Term/Marine
.SYNOPSIS...
Issued at 330 PM EDT Sun Oct 30 2016
As high pressure settles over the Michigan tonight, skies will clear
and temperatures will fall to the lower to mid 30s. Breezy
conditions will develop Monday afternoon as the high moves east and
a cold front approaches the Great Lakes. Temperatures will warm to
around 70 by Tuesday.
&&
.SHORT TERM...(This evening through Tuesday night)
Issued at 330 PM EDT Sun Oct 30 2016
Forecast concerns deal with pcpn chances Monday night and Tuesday
night.
A cold front will approach the cwa early this week as high pressure
drifts east. Winds will pick up from the south Monday and we should
see some sunshine. A warm front moving north may result in a few
showers over the northern cwa Monday night. Can't rule out a brief
thunderstorm either. Temps on Tuesday behind the warm front will
warm to around 70. The trailing cold front will result in more
showers Tuesday night as it moves across the state and a wave a low
pressure develops on the southern portion and moves toward Lower
Michigan.
.LONG TERM...(Wednesday through Sunday)
Issued at 330 PM EDT Sun Oct 30 2016
Main items of concern are in the first few forecast periods of the
long term with quiet weather thereafter. A surface low will move
through the Southern Great Lakes region from Wednesday into Thursday
with fairly good chances for rain, especially Wednesday and
Wednesday night. We have likely pops, 60-70 pct, in the forecast for
both of those periods. On Thursday we have chances for rain tapering
off, based on coordination with neighbors. Could see the need to
increase pops on Thursday as a secondary upper shortwave drops from
north to south through the region.
Thursday night through Sunday looks to be quiet with high pressure
situated nearby the entire time.
Overall temperatures look to be near to slightly above normal
through the long term. There is a brief cool down Thursday into
Thursday night, but 850mb temps rebound beginning Friday and
especially into the weekend.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 205 PM EDT Sun Oct 30 2016
MVFR ceilings are prevalent across the Lower Peninsula at 200pm.
The current thinking is the MVFR ceilings will hold on through the
afternoon and begin to lift and break up around 22z. Conditions
should go VFR around 00z with clearing through the evening. Mainly
clear skies are expected overnight into Monday morning. Conditions
will remain VFR through 18z on Monday.
Winds that are north at 5-10 knots this afternoon will become
calm overnight.
&&
.MARINE...
Issued at 330 PM EDT Sun Oct 30 2016
Issued a small craft advisory Monday afternoon through Tuesday north
of South Haven to account for strengthening winds ahead of the next
cold front.
&&
.HYDROLOGY...
Issued at 1105 AM EDT Sun Oct 30 2016
A quarter to half inch fell in much of the Kalamazoo basin and the
headwaters of the Grand on Sunday morning. Rivers will be able to
handle this but will remain above normal for late October,
especially especially the Grand River basin. There is potential
for a band of over a half inch of rain to fall either Wednesday or
Wednesday night. This will be something to monitor, as river
ensembles suggest basin-average amounts around three-quarters of
an inch could bring some forecast points to bankfull. The most
susceptible points are currently Holt, Maple Rapids, Eagle, and
Ionia.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Small Craft Advisory from noon Monday to 6 PM EDT Tuesday for
LMZ846>849.
&&
SYNOPSIS...04
SHORT TERM...04
LONG TERM...Duke
AVIATION...Duke
HYDROLOGY...CAS
MARINE...04Hazardous weather outlook, Oct 30, 3:37 AM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 337 AM EDT SUN OCT 30 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-310745- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 337 AM EDT SUN OCT 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE FOR THE REGION SOUTH OF A HOLLAND TO LANSING LINE EARLY THIS MORNING. SEVERE WEATHER IS NOT FORECASTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-310745- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 337 AM EDT SUN OCT 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS THIS MORNING COULD POSE A RISK TO MARINERS SOUTH OF HOLLAND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WIND AND WAVES WILL LIKELY BECOME HAZARDOUS TO SMALL CRAFT LATER MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.